On antidepressants, but still depressed

Anyone who has encountered this type of medication in one way or another has experienced some, if I may say so, inconveniences caused by the start of antidepressant treatment. Even the most modern antidepressants in most cases the first two weeks after the start of the reception are presented with a bunch of gifts in the form of side effects. Moreover, in some patients, the secondary side can be so pronounced that it takes a lot of effort to withstand these first days of treatment. And some do not survive, the side effects are so pronounced that immediately at the entrance you have to cancel one drug and prescribe another.

The worst situation is when the difficulties have been overcome, the drug is taken a month or two, and there is simply no visible result. Unfortunately, it also happens. In this case, again, you have to select an antidepressant by experiment.

But we will assume that everything worked out more or less successfully, you took an antidepressant for several months and your state of health has improved so much (really optimistic?) That it would be time to get off this chemistry and try to live without any crutches. And here the fun begins again!

Canceling antidepressants can also cause a number of side effects. To finish taking the drugs should be gradually reducing the dosage, abrupt withdrawal can cause quite unpleasant feelings!

I already had the sad experience of abrupt discontinuation of the Paxil drug, it was an unforgettable vacation against the background of watery eyes, itchy body, dizziness and, most unpleasantly, two weeks of regular extrasystoles, digging up at the wrong time and so hard that it was terrible horror, it seemed heart can not stand and just shatters into small pieces.

Next was the antidepressant Valdoxan. He started the reception, of course, according to the scheme, took almost 2 months – he did not feel any effect – he decided to quit. Scarred experience Valdoksan canceled very carefully, gradually reducing the dose over a couple of weeks. Honestly, as I experienced almost no side effects while starting Valdoxan, I didn’t feel any improvement in my general condition, so I didn’t feel any changes during the period of dosage reduction and after the drug was completely discontinued. I decided “not my drug” and forgot about it until more severe times.

And now I will say why now I started talking about the side effects caused by the abolition of antidepressants. As many already know, in the fall for a consultation about coronary heart disease, the cardiologist strongly advised me to undergo treatment with Cipralex in order to get rid of cardioneurosis completely and “correct the aura” in general. After a bit of weighing all the “pros and cons”, I decided on another experiment with antidepressants and this time I decided to take antidepressants for at least 6 months, as psychotherapists usually advise. The choice fell on the drug Selectra,

It must be admitted that during this period I even slightly believed that part of my “troubles” was caused by the depression that developed against the background of the IRR and other accumulated ailments. In other words, my well-being has improved. No, I did not “flit like a butterfly” and did not forget about my illnesses and other sorrows. But everything is known in comparison and precisely in comparison with how I felt before the start of the reception of the Selectra, “shifts for the better” occurred.

But “sitting on the needle” is not mine, half a year has passed, it’s time and the honor to know – you have to try to cope with ailments without the help of chemistry. And I decided to gradually “tie in” :) At this moment I am in the “antidepressant withdrawal stage”, which is accompanied, their mother, with vivid impressions :)

From half of the pill, I switched to a quarter and immediately noticed some deterioration in sleep. I have this almost the most “painful question”, and as soon as I start to sleep worse, it plunges me into the most painful state, which manifests itself both physically and psychologically.

But as it turned out, this is still half the trouble. A week later, I reduced the dosage to 1/4 pill in two days, and here the most unpleasant thing began – “flashes”, “shooting” and “dips” in my head! I don’t even know how to describe these symptoms … Very short flashes lasting some milliseconds, somewhat similar to current shocks (not strong, not shaking, but just like a flash) sensations somewhere deep in the brain and spreading ”About the frontal lobes. And most often, these flashes occur when changing the position of the body, but it also happens “on level ground”. By evening, as a rule, hammer more often. In the morning almost never happens. When you drink in the morning, the quarter of the Selectra may not be a full day, but the next day will definitely begin!

Actually, I searched the network for reviews of antidepressants and in some places I met the mention of “current shocks in the head” just against the background of the abolition of antidepressants. So I decided to share my own feelings and at the same time ask readers about the side effects against the background of the abolition of antidepressants. Someone flashed these flashes? What kind of feelings did you experience while reducing the dosage and discontinuation of antidepressants?

Comments (from archive):

Zhmakina Maya Anatolyevna

Doc (Author)

Maksim

Sergei

Natasha

Doc (Author)

Here you have exactly the free time too much, once without any reason you get on such sites and ask such questions.

Natasha

Doc (Author)

Olga Porokhovskaya

Doc (Author)

Irina

Doc (Author)

Leela

Doc (Author)

Let me remind you that the main reason for turning to AD therapy was insomnia in the form of early awakenings and dissatisfaction with a night’s sleep. In my opinion, ADA helped me a little. I cannot say that I felt much better, but to some extent I became easier to endure this persistent depression and began to wake up a little later. Not always, but nonetheless …

The withdrawal syndrome, as such, was practically non-existent. Apparently, I already sat at a minimum, drank the last couple of weeks on the quarter and everything, I don’t remember any significant bass breaks. Unless woke up a couple of times every four in the morning with a cast-iron head.

Leela

Anna

Olga

Dima

Sergei

lea

Ket

Ninus

Katerina

On antidepressants, but still depressed

Tatyana

Olga

Natasha

Maria

On antidepressants, but still depressed

Doc (Author)

And, by the way, not everyone has a side effect.

Maria

Less

Laky

On antidepressants, but still depressed

efet

Ilya

Prehistory: I took Tsipralex myself for several months, I didn’t like it very much, as a result, the doctor prescribed Pirazidol. For about a week, I took two drugs together, gradually lowering Tsipralex, everything went well, and I was really glad: I thought I was going to live. But as soon as he completely canceled Tsipralex, how the devil began what knows.

After cancellation: almost all day the state is some kind of vegetable, constant discomfort, sleep problems and those “electric shocks”. Day 4, I suffered, I thought, soon will pass, but I do not see any changes yet. But I just woke up after one hour of uncomfortable sleep, accompanied by a nightmare (they have been with me all week after cancellation), and I realized that I would not be able to do this anymore. It is possible to suffer a few days, but for weeks it’s somehow too much, and besides, I have no idea how long I have to wait. What if a whole year?

A similar case: I had a similar picture after the cancellation of Seroquel, in order for it. Before that, there were no problems with sleep, but as soon as he canceled it, wild violations immediately began, which disappeared only after a few months (and even then I am not sure that I did). The doctor said that so, they say, can not be, since the drug is already in the body is not, it probably somehow coincided: with depression in general, sleep is almost always disturbed. But this coincidence is too suspicious. And now I have such thoughts: what if the effects of the cancellation can last for months, and in the case of Tsipralex it will be the same? I have already heard about such cases, for example, with Rispoleept, after which some people had a terrible state for half a year. So I am somewhat alarmed and do not really know what to do.

In this regard, the question: is there any sense to endure all this rubbish from Tsipraleks for some time? But even if so, I’m unlikely to last even longer than a couple of days. There are other considerations: maybe we should return to Tsipralex for a while, but reduce it STILL more smoothly? Well, if there are other ways to deal with breaking, please share (if anything, tried Fenazepam – does not help).

Maksim

Oleg Savitsky

Helena

Svetlana

Victoria

Vasiliy

Olga

Olga

Marusya

Mama

Olga

Like this post? Please share to your friends:
Leave a Reply